# SDR SWIA201332947

- Difficulty date: February 23, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 23,699 hours, 21,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR SILL LEFT AT FS 589 HAS CRACK EXTENDING FROM RIVET HOLE.  (C-CHECK)  REPAIRED CRACKED AREA OF CARGO FLOOR SILL FS 589 IAW REO.
